Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise

Marinelli C, Prévôt C, Röckner M (2010)
Journal of Functional Analysis 258(2): 616-649.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Marinelli, Carlo; Prévôt, Claudia; Röckner, MichaelUniBi
Abstract / Bemerkung
We prove existence, uniqueness and Lipschitz dependence on the initial datum for mild solutions of stochastic partial differential equations with Lipschitz coefficients driven by Wiener and Poisson noise. Under additional assumptions, we prove Gateaux and Frechet differentiability of solutions with respect to the initial datum. As an application, we obtain gradient estimates for the resolvent associated to the mild solution. Finally, we prove the strong Feller property of the associated semigroup. (C) 2009 Elsevier Inc. All rights reserved.
Stichworte
Stochastic PDE with jumps; Strong Feller property; Maximal inequalities
Erscheinungsjahr
2010
Zeitschriftentitel
Journal of Functional Analysis
Band
258
Ausgabe
2
Seite(n)
616-649
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1589498

Zitieren

Marinelli C, Prévôt C, Röckner M. Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. Journal of Functional Analysis. 2010;258(2):616-649.
Marinelli, C., Prévôt, C., & Röckner, M. (2010). Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. Journal of Functional Analysis, 258(2), 616-649. doi:10.1016/j.jfa.2009.04.015
Marinelli, C., Prévôt, C., and Röckner, M. (2010). Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. Journal of Functional Analysis 258, 616-649.
Marinelli, C., Prévôt, C., & Röckner, M., 2010. Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. Journal of Functional Analysis, 258(2), p 616-649.
C. Marinelli, C. Prévôt, and M. Röckner, “Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise”, Journal of Functional Analysis, vol. 258, 2010, pp. 616-649.
Marinelli, C., Prévôt, C., Röckner, M.: Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. Journal of Functional Analysis. 258, 616-649 (2010).
Marinelli, Carlo, Prévôt, Claudia, and Röckner, Michael. “Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise”. Journal of Functional Analysis 258.2 (2010): 616-649.